Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

flowerfield

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

About flowerfield

  • Birthday 07/06/1985

Profile Information

  • Gender
    Female
  • Interests
    art, music, fashion, reading, politics, religion (not religious), theories, health, fitness, food and travel!
  1. I got a voucher for christmas and thought I'd use it for a facial, but on a form I had to say wether I was on accutane or not, when they found out I was they said they could not do a facial She gave me a massage instead, but that she shouldnt even be doing that.
  2. Hello...

    I never found out for sure whether lack of iron was the reason. I'm not a vegetarian, but my boyfriend is so I very rarely ate red meat. It's so hard to say as the skin is so complex, and everyone is so different. I have 10 pills left of isotane to take, and I'm clear, so I'm hoping it will stay that way. Good luck!

  3. Hi there. I just read a post that you made on Nikkia's thread about accutane, and you said that you thought that your acne was brought on by a severe lack of iron. Did you ever find out for sure? Are you vegetarian? Mine started when I went veggo, but also coincided with when I went off the BCP, so I wouldn't be able to tell for sure. How is your skin these days?

  4. Started at 10mg a day the first month, and have since been on 20mg a day. My acne was severe, I'm 61kg. I can't believe how high the doses are that people are taking. Saying that though, I'm taking for around 7-8 months, so I have had it spread over a longer period of time.
  5. Your story sounds a lot like mine... My acne was very sudden and rapid. Started as smaller red bumps, but continued to get worse. I think the only thing you can do is to see a doctor, get blood tests, and then take it from there as you might need to see a derm. My doctor immediately put me on birth control, assuming it was my hormones, but that never helped. Hopefully you can get to a doctor soon? Good luck.
  6. I think if you wore a thinner layer of foundation it would look much more natural, and less obvious that your trying to cover up your skin. I really don't think you need to wear that much! (In saying that, I was the same... I wore quite a lot). Gel and creme blushers are great for a more natural look without enhancing the bumps.
  7. Yeah, my results have been really great. I thought I would have been put on a higher dose to be honest - as I had it on the sides of my face and forehead too. My derm actually started me on 10mg for the first month too, so I am amazed at all these high doses that people seem to be on. After the first month I definitely started to see results... unfortunately you just have to be patient! Which I found really really hard, I was so miserable! I find it embarrassing to know that people can see tha
  8. My acne was really bad. It didn't look any better with makeup on. My acne was extremely sudden and distressing. Although I haven't been told for sure, I believe mine was due to a sever lack of iron - which I was put on prescription supplementation at the same time I started isotane. Isotane worked for me so so well... I'm on 20mg a day too. I don't know where I'd be without it! I've never posted a picture as a just hated my skin (and think it looks gross)... but hopefully this will give you so
  9. I say leave it to the experts. I'm on 20mg a day, I was moderately severe... possibly even severe, and I'm clear!!! Trust your derm. Also, I totally agree with this - "doctors who prescribe mega doses like that for people who have mild to moderate acne are criminals"
  10. Oh I have such sore, crusty, bloody boogers too! I've tried the vaseline up the nose and drinking lots of water but it doesn't seem to help much. I just cant wait for it to be over. They're so uncomfortable. I have to make sure my partner doesn't bump my nose when we kiss because it hurts! They build up and I try not to pick, but they're uncomfortable up there!
  11. Taking accutane is one of the best things to happen to me. Yes. If it's taking over your life (like it was mine) then do it!
  12. I like colorstay, a LOT. It's the only thing that had enough coverage and didn't irrirate my skin or give me more breakouts. At the moment my skins a bit darker as it's summer here, so I just mix my existing shade with a darker concealer. I used it before they changed their formula, and I still use it now. It used to blend into your skin better, but was MUCH harder to get off (this was the Colorstay Active formula). The new one feels thinner and comes off easier at the end of the day. Still exce
  13. I'm on month 3 of isotretinoin (10mg first 2 months, now I'm taking 20mg) and I'm clear! I couldn't be happier. Hardly any side effects (having to wash my hair less is not bad!). I just wish I'd started sooner!!! There's always scare-mongerers out there - don't listen to them!
  14. I really think it depends on the persons situation. My acne was moderately severe, the first 2 months I was on 10mg, I'm am nearing the end of my 3rd month on 20mg a day, and I'm clear!! I've heard nothing from my dermatologist about needing to stay on a maintenance dose... but thats where I think it come down to the individual case. I was very low in iron so my skin wasn't healing as well as it should, so I don't think I'll have to take accutane again now that I have my iron levels up. I fee
  15. If you think it made your acne worse, change the BCP your on. There are specific types which are supposed to help people, and if your prone to acne, some pills can make your skin really bad. Just talk to a doctor or family planning clinic about it. I'm on Estelle and it's supposed to help with acne, but mine didn't seem to be hormone related so it didn't do a thing to help. I can't really say much as you didn't say which pill you were on.
×